Journal of Statistical Theory and Applications

Volume 17, Issue 1, March 2018, Pages 77 - 90

Odd Generalized Exponential Flexible Weibull Extension Distribution

Authors
Abdelfattah Mustafaabdelfatah_mustafa@yahoo.com
Mathematics Department, Faculty of Science, Mansoura University, Mansoura, Egypt
Beih S. El-Desoukyb_desouky@yahoo.com
Mathematics Department, Faculty of Science, Mansoura University, Mansoura, Egypt
Shamsan AL-Garashshamsan_algarash@hotmail.com
Mathematics Department, Faculty of Science, Mansoura University, Mansoura, Egypt
Received 21 December 2016, Accepted 29 December 2017, Available Online 31 March 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.1.6How to use a DOI?
Keywords
Odd Generalized Exponential Family, Flexible Weibull Extension distribution, Generalized Weibull, Odd Generalized Exponential Flexible Weibull distribution, Maximum likelihood estimation
Abstract

In this article we introduce a new four - parameters model called the odd generalized exponential flexible Weibull extension (OGE-FWE) distribution which exhibits bathtub-shaped hazard rate. Some of it’s statistical properties are obtained including ordinary and incomplete moments, quantile and mode, the moment generating functions, reliability and order statistics. The method of maximum likelihood is used for estimating the model parameters and the observed Fisher’s information matrix is given. Moreover, we give the advantage of the OGE-FWE distribution by an application using real data.

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 1
Pages
77 - 90
Publication Date
2018/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.1.6How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Abdelfattah Mustafa
AU  - Beih S. El-Desouky
AU  - Shamsan AL-Garash
PY  - 2018
DA  - 2018/03
TI  - Odd Generalized Exponential Flexible Weibull Extension Distribution
JO  - Journal of Statistical Theory and Applications
SP  - 77
EP  - 90
VL  - 17
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.1.6
DO  - https://doi.org/10.2991/jsta.2018.17.1.6
ID  - Mustafa2018
ER  -